# SDR AALA20050383

- Difficulty date: June 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

YYZ - TAXI T564  AFTER TURNING OFF RUNWAY NR 2 MAIN LANDING GEAR BRAKE TEMPERATURE LIGHT ILLUMINATED.  CAPTAIN REQUESTED MAINTENANCE AND FIRE RESCUE.  ON ARRIVAL FOUND SMALL BRAKE FIRE.  FIRE WAS EXTINGUISHED.  AIRCRAFT WAS EVACUATED THROUGH TAIL SLIDE.  ONE MINOR INJURY REPORTED.  AIRCRAFT WAS MOVED TO GATE.  REPLACED NR 2 MAIN LANDING GEAR BRAKE, NR 1 AND 2 MAIN LANDING GEAR WHEEL ASSEMBLY AND ACCOMPLISHED INTERIM REPAIR TO TAILCONE PER SRM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
